# SDR RRXA99128

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Light
- Condition: Illuminated
- Location: Nr 1 Starter
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LIFTOFF, NR 1 STARTER BUTTON LIGHT AND ENGINEERS STARTER VALVE OPEN LIGHT CAME ON FOR NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENG START VALVE ASSY, NO HELP.  TRANSFERRED TO DMI C7526171-0593 IAW MEL 80-2, CAT C DUE DATE 3-9-99, PLACARD INSTALLED, MANUAL START REQUIRED.
